MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 7.2CM ADJUSTABLE DRILL GUIDE; MOTOR, DRILL, ELECTRIC - ATTACHMENT

DEPUY SYNTHES PRODUCTS LLC 7.2CM ADJUSTABLE DRILL GUIDE; MOTOR, DRILL, ELECTRIC - ATTACHMENT
Model Number ADG
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.Reporter¿s complete mailing address was not provided reporter¿s phone number was not provided udi: (b)(4).
 
Event or Problem Description
It was reported from (b)(6) that the device was discomposed.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in the surgical procedure, or if a spare device was available for use.It was not reported if there were any injuries, medical intervention or prolonged hospitalization.The exact date of this event was unknown but was noted to have occurred in 2021.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: a review of the device history records was performed which indicated that there were no relevant issues identified during the manufacture of the device that may have contributed to the reported condition.

Brand Name
7.2CM ADJUSTABLE DRILL GUIDE
Common Device Name
MOTOR, DRILL, ELECTRIC - ATTACHMENT
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key11364914
Report Number1045834-2021-00272
Device Sequence Number822918
Product Code HBC
UDI-Device Identifier00845384000228
UDI-Public00845384000228
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADG
Device Catalogue NumberADG
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer02/28/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1